5 months 1 week

I continue to be cyst free! Since going off of Dianne 35 birth control 2 months ago I have noticed a couple of things; I am sweating more than I was and the odor is more potent however, my emotions are also much more stable and I've lost some weight. I also went up to 30mg a day about a month ago and I did notice a tiny push of black heads and a tiny back break out of little pimples. On 30mgs I have noticed lips are very dry and I got the cut in the side of my lips that is difficult to heal, it's been close to a month and I am hoping it doesn't last the remainder of my time on accutane. Speaking of which, I have approx 3 and 1/2 months left! Pretty excited and a little scared as I'm happily getting used to waking up and not freaking out about the day's new spots. Other side effects are quite dry eyes, a hand rash and joint pain again as I did the last time I upped my dose. 
  


0 Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up